# SDR CALA2024122403155

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 107,538 hours, 14,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D R4 DOOR EMERGENCY POWER SUPPLY M33408 BATTERY PACK FOUND LOW CAPACITY,ORIGINATED BY EMP V903218,REF TO HAECO NON ROUTINE NO. 9450802,86-3350-1-0002. PERFORMED BY EMP V903218,REPLACED M/D R4 DOOR EMERGENCY POWER SU PPLY M33408 BATTERY PACK AND C/O NEW BATTERY PACK INSTALLATION T EST & CAPACITY CHECK,THE TEST RESULT FOUND NORMAL AS PER AMM 33- 51-06-960-802 & AMM 33-51-06-200-801 REV 102,IDT BY EMP V903670.
